# SDR CHQA20130819315

- Difficulty date: August 19, 2013
- Submitted: August 20, 2013
- Operation: Air carrier
- Aircraft: N292SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145488
- Aircraft time: 27,323 hours, 26,091 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 23,837 hours, 20,145 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 12020936005
- Condition: Out Of Rig
- Location: Pax Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THE MAIN ENTRY DOOR SQUEALED DURING FLIGHT. RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MX ADJUSTED THE GATE.  PRESSURE CHECKED GOOD, NO NOISE OR LEAKS NOTED.
